# SDR SWI2025F01742

- Difficulty date: November 18, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N308SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000872
- Aircraft time: 12,142 hours, 8,964 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA TRACK RIGHT AT FR 14/15 HAS A GOUGE.  REMOVED AND REPLACED RT SEAT TRACK FR 12-20 REF SRM 51-40-08.   REPLACED WITH FACTORY PART,
